# SDR IPXA2020051355252

- Difficulty date: April 2, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6224507
- Part serial: 48428
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING #1 SLAT UPPER SKIN IS CRACKED AT STA. XIS= 202.246.REPAIRED CRACKED L/H WING #1 SLAT AT STA. XIS= 202.246 IAW VT-SAA EA 011-5754-01-A8165 REV. I/R AND UPS EO MD11-5750-76492-A. (MAJOR)
